# SDR SWIA202158472

- Difficulty date: March 11, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY - DOOR SILL IS HEAVILY CORRODED ACROSS MULTIPLE ELEMENTS.     (C-CHECK RO 5/25/2021)    REMOVED CORRODED DOOR SILL AND REPLACED WITH NEW DOOR SILL @ AFT BAGGAGE BAY DOOR PER DWG:MM670-35085 REV L & CRJ-900 SRM 51-42-06-001-001-A01 & SRM 51-42-13-001-001-A01 COMPLIED WITH TASKCARD 51-900-1002-SKY(CL-600-2D24).
